SMF

Bords de chaînes holomorphes positives et la question de Hodge relative

Boundaries of positive holomorphic chains and the relative Hodge question

F. Reese Harvey, H. Blaine Lawson & Jr
  • Année : 2009
  • Tome : 328
  • Format : Papier
  • Langue de l'ouvrage :
    Anglais
  • Class. Math. : 32C25, 32V99, 32Q99
  • Pages : 207-221
  • DOI : 10.24033/ast.869
On donne une caractérisation des chaînes holomorphes positives dans une variété complexe générale. On considère une sous-variété compacte orientée réelle $M$ de dimension $2p-1$ dans une variété $X$ compacte kählerienne, et on étudie les es d'homologie relative $H_{2p}(X,M;\,\mathbf {Z})$ qui sont représentables par une chaîne holomorphe positive. On décrit les es $\tau \in H_{2p}(X,M;\,\mathbf {Z})$ de type $(p,p)$ positives. On montre que $\tau $ possède cette propriété si et seulement si $\tau = [T+S]$ où $T$ est une chaîne holomorphe telle que $dT=\partial \tau $ et $S$ est un courant $(p,p)$ positif tel que $dS=0$.
We characterize the boundaries of positive holomorphic chains in an arbitrary complex manifold. We then consider a compact oriented real submanifold $M$ of dimension $2p-1$ in a compact Kähler manifold $X$ and address the question of which relative homology es in $H_{2p}(X,M;\,\mathbf {Z})$ are represented by positive holomorphic chains. Specifically, we define what it means for a $\tau \in H_{2p}(X,M;\,\mathbf {Z})$ to be of type $(p,p)$ and positive. It is then shown that $\tau $ has these properties if and only if $\tau = [T+S]$ where $T$ is a positive holomorphic chain with $dT=\partial \tau $ and $S$ is a positive $(p,p)$-current with $dS=0$.
Chaîne holomorphe positive, bord, homologie relative
Positive holomorphic chain, boundary, relative homology